# SDR IPXA2019080215236

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,779 hours, 13,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  EMERGENCY LIGHT BATTERY 1 LOW ILLUMINATED DURING EMERGENCY LIGHTS TEST.   R & R EMERGENCY LIGHTS POWER SUPPLY IAW AMM 33-51-01. OPS CHECKED GOOD.
